| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery.A 6.0mmx20mmx135cm fg sterling mr balloon catheter was advanced for dilatation.However, during second inflation at 10 atmospheres for 3 seconds, the balloon ruptured at the middle part.The device was removed and the procedure was completed with a 6.0x40 non-bsc device.There were no patient complications nor injuries reported and the patient was in good condition.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).